MathSciNet Relay Station
MathSciNet bibliographic data
MR2105220 83C30
Sultana, J.; Dyer, C. C. Conformal Killing horizons. J. Math. Phys. 45 (2004), no. 12, 4764–4776.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement